# SDR QXEA2011072900626

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FLAP TRACK HAS CHAFING ON VERTICAL LEG.  BLENDED CHAFING IAW RD 8/4-57-1352.  MINIMUM REMAINING THICKNESS IN BLEND AREA .184".  CONFIRMED CRACK FREE REF RD 8/4-57-1352.  ALODINED, PRIMED AND PAINTED BLEND AREA IAW RD 8/4-57-1611.
